Peterzil-Steinhorn Subgroups and μ-Stabilizers in ACF

Moshe Kamensky, Sergei Starchenko, Jinhe Ye

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider G, a linear algebraic group defined over k, an algebraically closed field (ACF). By considering k as an embedded residue field of an algebraically closed valued field K, we can associate to it a compact G-space SμG(k) consisting of μ-types on G. We show that for each {equation presented}, is a solvable infinite algebraic group when pμ is centered at infinity and residually algebraic. Moreover, we give a description of the dimension of Stab (pμ) in terms of the dimension of p.

Original languageEnglish
Pages (from-to)1003-1022
Number of pages20
JournalJournal of the Institute of Mathematics of Jussieu
Issue number3
StatePublished - 21 May 2023


  • -stabilizers
  • Peterzil-Steinhorn subgroups
  • affine algebraic groups
  • definable Berkovich spaces

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Peterzil-Steinhorn Subgroups and μ-Stabilizers in ACF'. Together they form a unique fingerprint.

Cite this